Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 182, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jul 14, 2013, 10:26 AM EDT for Telfair County, Wheeler County, Georgia. It was in force for 43 hr.
The area
The counties it named.
The facts
- Issued
- Jul 14, 2013, 10:26 AM EDT (14:26 UTC)
- Expired
- Jul 16, 2013, 5:30 AM EDT
- In force
- 43 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties Telfair County, GA, Wheeler County, GA
The radar
The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Ocmulgee River at GA 149 at Scotland (SCTG1). The gauge peaked at 13.18 ft at Jul 15, 2013, 12:00 AM EDT.
- Action stage
- 10 ft
- Minor stage
- 12 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02215900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
655 WGUS42 KFFC 141426 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1026 AM EDT SUN JUL 14 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVER IN GEORGIA... LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC271-309-150426- /O.NEW.KFFC.FL.W.0182.130714T1426Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130714T1415Z.000000T0000Z.UU/ 1026 AM EDT SUN JUL 14 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * FROM THIS MORNING UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 11.5 FEET...AND RISING RAPIDLY. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$
7 follow-up statements
462 WGUS82 KFFC 141439 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1039 AM EDT SUN JUL 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES GAC271-309-150439- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130714T1415Z.000000T0000Z.UU/ 1039 AM EDT SUN JUL 14 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 10 AM SUNDAY THE STAGE WAS 11.5 FEET...AND RISING RAPIDLY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$
584 WGUS82 KFFC 150157 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 957 PM EDT SUN JUL 14 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES GAC091-271-315-151557- /O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T1800Z/ /ABBG1.1.ER.130713T0655Z.130715T0600Z.130717T1200Z.NO/ 957 PM EDT SUN JUL 14 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL WEDNESDAY AFTERNOON. * AT 9 PM SUNDAY THE STAGE WAS 12.8 FEET...AND NEARLY STEADY. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC271-309-151557- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130715T0115Z.000000T0000Z.UU/ 957 PM EDT SUN JUL 14 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 9 PM SUNDAY THE STAGE WAS 13.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * AT 14 FEET...MINOR FLOODING CONTINUES OF THE LARGE FLOOD PLAIN AND WOODED WETLANDS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$
313 WGUS82 KFFC 150912 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 512 AM EDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES GAC091-271-315-152312- /O.CON.KFFC.FL.W.0180.000000T0000Z-130717T1800Z/ /ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T1200Z.NO/ 512 AM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL WEDNESDAY AFTERNOON. * AT 445 AM MONDAY THE STAGE WAS 12.7 FEET...AND FALLING SLOWLY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC271-309-152311- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/ 512 AM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 415AM MONDAY THE STAGE WAS 13.1 FEET...AND STEADY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * AT 14.0 FEET...MINOR FLOODING CONTINUES OF THE LARGE FLOOD PLAIN AND WOODED WETLANDS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$
761 WGUS82 KFFC 151503 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1103 AM EDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES GAC091-271-315-160503- /O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T1200Z/ /ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0600Z.NO/ 1103 AM EDT MON JUL 15 2013 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL WEDNESDAY MORNING. * AT 10AM MONDAY THE STAGE WAS 12.6 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY WEDNESDAY MORNING. * AT 13.0 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.8 FEET ON MAY 13 2013. $$ GAC271-309-160503- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/ 1103 AM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 10AM MONDAY THE STAGE WAS 12.9 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING AND -- FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.6 FEET ON FEB 27 2013. $$
334 WGUS82 KFFC 152235 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 635 PM EDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES GAC091-271-315-161235- /O.CON.KFFC.FL.W.0180.000000T0000Z-130717T1200Z/ /ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0600Z.NO/ 635 PM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL WEDNESDAY MORNING. * AT 6 PM MONDAY THE STAGE WAS 12.5 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL... AND FALL BELOW FLOOD STAGE BY LATE TUESDAY NIGHT OR EARLY WEDNESDAY MORNING. * AT 13 FEET...MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER CONTINUE TO EXPAND INTO THE FLOOD PLAIN. FLOODING OF THE NEARBY PARK AND PARKING LOT AT THE ABBEVILLE BOAT RAMP ALSO EXPANDS. $$ GAC271-309-161234- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/ 635 PM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 6 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL... AND FALL BELOW FLOOD STAGE BY EARLY TUESDAY MORNING. * AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$ GAC209-283-309-161234- /O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/ /MTVG1.1.ER.130715T2217Z.130716T1800Z.130717T1200Z.NO/ 635 PM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON. * FROM THIS EVENING UNTIL WEDNESDAY AFTERNOON. * AT 6 PM MONDAY THE STAGE WAS 15.9 FEET AND RISING. * MINOR FLOODING IS FORECAST BY THIS EVENING. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 16.5 FEET BY TUESDAY AFTERNOON. THE RIVER WILL THEN FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * AT 17 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
480 WGUS82 KFFC 160234 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 PM EDT MON JUL 15 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES GAC091-271-315-161634- /O.EXT.KFFC.FL.W.0180.000000T0000Z-130717T0900Z/ /ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0300Z.NO/ 1034 PM EDT MON JUL 15 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL LATE TUESDAY NIGHT. * AT 10 PM MONDAY THE STAGE WAS 12.4 FEET AND FALLING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY LATE EVENING. * AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK. $$ GAC271-309-161633- /O.CON.KFFC.FL.W.0182.000000T0000Z-000000T0000Z/ /SCTG1.1.ER.130714T1413Z.130715T0445Z.000000T0000Z.UU/ 1034 PM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * UNTIL FURTHER NOTICE. * AT 10 PM MONDAY THE STAGE WAS 12.2 FEET AND FALLING. * THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. * FLOOD STAGE IS 12 FEET. * AT 12 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$ GAC209-283-309-161633- /O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/ /MTVG1.1.ER.130716T0015Z.130716T1800Z.130717T1200Z.NO/ 1034 PM EDT MON JUL 15 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON. * UNTIL WEDNESDAY AFTERNOON. * AT 10 PM MONDAY THE STAGE WAS 16.1 FEET AND RISING. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY EARLY TUESDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 17 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
837 WGUS82 KFFC 160930 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 530 AM EDT TUE JUL 16 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... LITTLE OCMULGEE RIVER NEAR SCOTLAND AFFECTING TELFAIR AND WHEELER COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR ABBEVILLE AFFECTING DODGE...TELFAIR AND WILCOX COUNTIES OCONEE RIVER NEAR MOUNT VERNON AFFECTING MONTGOMERY...TREUTLEN AND WHEELER COUNTIES GAC091-271-315-162330- /O.CON.KFFC.FL.W.0180.000000T0000Z-130717T0900Z/ /ABBG1.1.ER.130713T0655Z.130715T0130Z.130717T0300Z.NO/ 530 AM EDT TUE JUL 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR ABBEVILLE. * UNTIL LATER TODAY. * AT 445 AM TUESDAY THE STAGE WAS 12.2 FEET...AND FALLING. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 12.0 FEET. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF LOWLANDS ADJACENT TO THE RIVER BEGINS. THE WATER LEVEL REACHES THE TOP OF THE ABBEVILLE BOAT RAMP AND ALSO BEGINS TO FLOOD THE NEARBY PARK. $$ GAC271-309-161000- /O.CAN.KFFC.FL.W.0182.000000T0000Z-130716T0930Z/ /SCTG1.1.ER.130714T1413Z.130715T0445Z.130716T0450Z.UU/ 530 AM EDT TUE JUL 16 2013 THE FLOOD WARNING IS CANCELLED FOR THE LITTLE OCMULGEE RIVER NEAR SCOTLAND. * THIS TAKES AFFECT IMMEDIATELY. * AT 515 AM TUESDAY THE STAGE WAS 11.8 FEET...AND FALLING. * FLOOD STAGE IS 12.0 FEET. * THE RIVER WILL CONTINUE TO FALL. * AT 12.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE WOODED WETLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON GEORGIA HIGHWAY 149. $$ GAC209-283-309-162330- /O.CON.KFFC.FL.W.0183.000000T0000Z-130717T1800Z/ /MTVG1.1.ER.130716T0015Z.130716T1800Z.130717T1200Z.NO/ 530 AM EDT TUE JUL 16 2013 THE FLOOD WARNING CONTINUES FOR THE OCONEE RIVER NEAR MOUNT VERNON. * UNTIL WEDNESDAY AFTERNOON. * AT 5 AM TUESDAY THE STAGE WAS 16.1 FEET...AND RISING SLOWLY. * MINOR FLOODING IS OCCURRING. * FLOOD STAGE IS 16.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MORNING. * AT 17.0 FEET...MINOR FLOODING CONTINUES AND EXPANDS INTO THE PASTURES AND WOODLANDS ALONG THE OCONEE RIVER. SOME HOMES ON DEAD RIVER ROAD IN THE SOUTH END OF MONTGOMERY COUNTY BECOME SURROUNDED BY WATER. WATER BEGINS TO COVER PORTIONS OF DEAD RIVER ROAD. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jul 14, 7:40 AM EDT, 2 hours 46 minutes earlier.
Area forecast discussion, Jul 14, 7:40 AM EDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 740 AM EDT SUN JUL 14 2013 .SHORT TERM /TODAY THROUGH MONDAY/... UPPER RIDGE EXPANDING WESTWARD ACROSS THE OHIO VALLEY TODAY. THIS KEEPS A DEEP EAST TO SOUTHEAST FLOW OVER OUR AREA. THIS WILL BRING ANOTHER SURGE OF MOISTURE INTO THE SAVANNAH RIVER VALLEY AND ACROSS THE CWA TODAY. HAVE EXTENDED THE END TIME OF THE CURRENT WATCH AND ADDED SOME COUNTIES TO THE WESTERN EDGE. RADAR ALREADY SHOWING SHOWERS DEVELOPING...BUT BEST CHANCES STILL REASONABLE FOR THE AFTERNOON WITH DAYTIME HEATING. MOISTURE PLUME MOVES WEST OF THE CWA OVERNIGHT BUT STILL IN EASTERLY FLOW SO HAVE KEPT SOME LOWER POPS OVERNIGHT. PATTERN REMAINS SIMILAR INTO MONDAY SO CHANCE POPS LOOK OKAY. WITH CLOUDS AND EAST WINDS THE MAX TEMPERATURES SHOULD REMAIN MOSTLY IN THE 80S. 41 .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE ALOFT WILL BE OVER THE OH-MID MS VALLEY TO START THE LONG TERM. A MOIST AIRMASS WILL STILL BE IN PLACE AS A DEEP EASTERLY FLOW PATTERN PERSISTS. THIS SHOULD ALLOW A MORE DIURNAL TENDENCY TO ANY CONVECTION MONDAY NIGHT AND TUESDAY. THIS PATTERN LOOKS TO CONTINUE ON WEDNESDAY EXCEPT GUIDANCE HINTING AT AN EASTERLY WAVE TO MOVE ACROSS THE AREA TENDING TO AFFECT N GA MORE THAN CENTRAL. SIMILAR PATTERN CONTINUES FOR THURSDAY AND FRIDAY WITH THE UPPER RIDGE WEAKENING ON FRIDAY AND THE UPPER FLOW BECOMING MORE WSW FOR SATURDAY INTO SUNDAY. AT LEAST SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH SUNDAY FOR MUCH OF THE AREA. ALL IN ALL TEMPERATURES SHOULD GENERALLY BE CLOSE TO NORMAL. BDL && .HYDROLOGY... HAVE EXPANDED THE FLASH FLOOD WATCH TO ADD COUNTIES ON THE WESTERN SIDE INCLUDING THE ATLANTA METRO AREA. RADAR SHOWING DEVELOPING SHOWERS WITH MORE MOVEMENT THAN PREVIOUS DAYS. THE FAVORED TREND SEEM TO BE CONTINUED DEVELOPMENT ALONG THE SAVANNAH RIVER VALLEY THEN MOVING NORTH AND WEST. NOT REAL CONFIDENT IN HOW THIS WATCH WILL VERIFY...GIVEN THAT THE SHOWERS HAVE MORE MOVEMENT. HOWEVER THE SOILS DO REMAIN SATURATED AND IT WILL NOT TAKE MUCH RAIN TO CAUSE SOME LOCAL FLOODING. && .AVIATION... 12Z UPDATE... IFR CEILINGS ACROSS THE AREA SHOULD GRADUALLY LIFT TO MVFR AFTER 15Z. SHOWERS AND SCATTERED THUNDERSTORMS COULD DEVELOP AT ANY TIME THIS MORNING BUT BEST CHANCES SEEM TO BE AROUND 15Z AND THEREAFTER. WINDS WILL BE EAST GENERALLY UNDER 10 KTS UNTIL 14Z...THEN INCREASE TO 10-12 KTS GUSTING 18-22 KTS IN AFTERNOON. //ATL CONFIDENCE...12Z UPDATE... MEDIUM CONFIDENCE ON TIMING OF PRECIP. MEDIUM TO HIGH CONFIDENCE ALL ELSE. 41 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 82 70 86 69 / 60 20 30 20 ATLANTA 80 70 84 71 / 70 30 30 30 BLAIRSVILLE 79 65 84 65 / 70 30 20 20 CARTERSVILLE 81 70 85 69 / 70 40 30 20 COLUMBUS 86 72 86 71 / 70 40 30 30 GAINESVILLE 80 69 84 70 / 70 30 20 20 MACON 84 71 87 69 / 70 30 30 20 ROME 81 70 86 70 / 70 40 20 20 PEACHTREE CITY 82 71 84 68 / 70 40 30 30 VIDALIA 85 72 87 71 / 70 20 30 30 && .FFC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...CHEROKEE... CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DAWSON... DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE... FORSYTH...GILMER...GLASCOCK...GREENE...GWINNETT...HALL... HANCOCK...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON... MONROE...MONTGOMERY...MORGAN...NEWTON...NORTH FULTON...OCONEE... OGLETHORPE...PEACH...PICKENS...PIKE...PULASKI...PUTNAM... ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...SUMTER... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN... TWIGGS...UNION...UPSON...WALTON...WARREN...WASHINGTON... WHEELER...WHITE...WILCOX...WILKES...WILKINSON. && SHORT TERM...41 LONG TERM....BDL AVIATION...41
Hazardous weather outlook, Jul 14, 5:15 AM EDT, 5 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 515 AM EDT SUN JUL 14 2013 GAZ006>009-013>016-021>025-027-032>039-043>051-053>062-068>076- 080>086-092>098-104>113-151000- BALDWIN-BANKS-BARROW-BIBB-BLECKLEY-BUTTS-CHEROKEE-CLARKE-CLAYTON- COBB-COWETA-CRAWFORD-CRISP-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS- EMANUEL-FANNIN-FAYETTE-FORSYTH-GILMER-GLASCOCK-GREENE-GWINNETT- HALL-HANCOCK-HENRY-HOUSTON-JACKSON-JASPER-JEFFERSON-JOHNSON-JONES- LAMAR-LAURENS-LUMPKIN-MACON-MADISON-MONROE-MONTGOMERY-MORGAN- NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PEACH-PICKENS-PIKE-PULASKI- PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-SPALDING-SUMTER-TALIAFERRO- TAYLOR-TELFAIR-TOOMBS-TOWNS-TREUTLEN-TWIGGS-UNION-UPSON-WALTON- WARREN-WASHINGTON-WHEELER-WHITE-WILCOX-WILKES-WILKINSON- 515 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST AND PORTIONS WEST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR EASTERN AND PORTIONS OF WESTERN GEORGIA... WEATHER HAZARDS EXPECTED... FLASH FLOODING IS POSSIBLE...AND GUSTY WINDS AND LIGHTNING CAN BE EXPECTED WITH ANY THUNDERSTORMS. DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. LOCALIZED HEAVY RAIN WILL LEAD TO FLASH FLOODING DUE TO VERY WET CONDITIONS ACROSS MUCH OF THE AREA. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR LOCALIZED FLOODING WILL BE LESS. HOWEVER...ANY THUNDERSTORM WINDS COULD BLOW DOWN TREES DUE TO THE VERY WET SOILS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING OR SEVERE WEATHER. GAZ001>005-011-012-019-020-030-031-041-042-052-066-067-078-079- 089>091-102-103-151000- BARTOW-CARROLL-CATOOSA-CHATTAHOOCHEE-CHATTOOGA-DADE-FLOYD-GORDON- HARALSON-HARRIS-HEARD-MARION-MERIWETHER-MURRAY-MUSCOGEE-PAULDING- POLK-STEWART-TALBOT-TROUP-WALKER-WEBSTER-WHITFIELD- 515 AM EDT SUN JUL 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY... WEATHER HAZARDS EXPECTED... LOCALIZED FLASH FLOODING...GUSTY WINDS AND LIGHTNING CAN BE EXPECTED WITH ANY THUNDERSTORMS. DISCUSSION... NUMEROUS SHOWERS AND THUNDERSTORMS CAN BE EXPECTED TODAY. LOCALIZED HEAVY RAIN COULD LEAD TO FLASH FLOODING DUE TO WET CONDITIONS ACROSS MUCH OF THE AREA. WITH SATURATED SOILS...IT WILL NOT TAKE MUCH WIND TO BLOW DOWN TREES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH SATURDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR LOCALIZED FLOODING WILL BE LESS. HOWEVER...ANY THUNDERSTORM WINDS COULD BLOW DOWN TREES DUE TO THE VERY WET SOILS ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER SPOTTERS ARE ENCOURAGED TO REPORT ANY HEAVY RAINFALL...FLOODING OR SEVERE WEATHER.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 3:43 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs, Wheeler | 62 min |
| Jul 14, 4:07 PM EDT | Special Weather Statement | FFC | Laurens | 53 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.